# SDR SWIA95649

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Engine: Pwa PW118A
- System (JASC): 2722 · Rudder Actuator
- Part: Linear Actuator
- Part number: 5298
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM CABLE INBOARD AFT SECTION WORN.  INSTALLED RUDDER TRIM ACTUATOR AND ATTACHING CABLES.  ADJUSTED CABLE TENSIONS TO 40 POUNDS.
